# SDR COMA0560682

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 23,669 hours, 20,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Warning Light
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5115- DURING CLIMB-OUT AT MLB RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, FLIGHT DIVERTED TO MCO.  DEFERRED CABIN DOOR INDICATION SYSTEM PER MEL.
